# SDR 97ZZZM1153

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154GA
- Make and model: Beech 1900C
- Aircraft serial: UB25
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Part number: 1013841375
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: O, P

## Discrepancy

FLT 7149 - FPO/FLL - GEAR WARNING DID NOT SOUND AND GEAR HANDLE WARNING LIGHTS DID NOT COME ON WHEN POWER REDUCED TO FLIGHT IDLE.  GEAR HANDLE LIGHTS WILL NOT TEST.  AIRCRAFT FERRIED TO MIA.  REMOVED AND REPLACED LANDING GEAR HANDLE AND SWITCH ASSY.  PERFORMED GEAR RETRACTION AND EXTENSION WITH NO DEFECTS NOTED.  (M)
